# SDR 2017FA0000257

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: General aviation
- Aircraft: N101SA
- Make and model: Piper PA-34-200
- Aircraft serial: 347350012
- Aircraft time: 11,000 hours, 11,000 cycles
- Engine: Lyc IO360C1E6
- Engine time: 2,250 hours, 2,000 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67042012
- Part serial: UNK
- Condition: Broken
- Location: Lt Mlg
- Part time: 35 hours, 50 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR REAR TRUNNION BROKE ON LANDING.  THIS CAUSED LEFT MAIN GEAR FORWARD TRUNNION TO BREAK AND GEAR TO MOVE UPWARD IN GEAR WELL.
